Yes, Tracy, unfortunately, many women experience this numbness for a long time post-chemo. Peripheral neuropathy is a common side effect of some chemo treatments, particularly one of the taxanes (Taxol, Taxotere). It may fade with time; or you may be dealing with it for the foreseeable future. Either way, be sure to speak with your oncologist about this. There are some things you can try to cope with it. Good luck - PJH
We hope you find this general health information helpful. Please note however, that this Q&A is meant to support not replace the professional medical advice you receive from your doctor. No information in the Answers above is intended to diagnose or treat any condition. The views expressed in the Answers above belong to the individuals who posted them and do not necessarily reflect the views of Remedy Health Media. Remedy Health Media does not review or edit content posted by our community members, but reserves the right to remove any material it deems inappropriate.